Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

371 Publications


2015 | Conference Paper | IST-REx-ID: 1992 | OA
Gupta, A., Henzinger, T. A., Radhakrishna, A., Samanta, R., & Tarrach, T. (2015). Succinct representation of concurrent trace sets (pp. 433–444). Presented at the POPL: Principles of Programming Languages, Mumbai, India: ACM. https://doi.org/10.1145/2676726.2677008
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1993 | OA
Konrad, M., Grasse, A. V., Tragust, S., & Cremer, S. (2015). Anti-pathogen protection versus survival costs mediated by an ectosymbiont in an ant host. Proceedings of the Royal Society of London Series B Biological Sciences, 282(1799). https://doi.org/10.1098/rspb.2014.1976
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren, P. (2015). The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation, 68/Part 2(May-June), 285–296. https://doi.org/10.1016/j.jsc.2014.09.014
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, N., Hillar, C., Martin Del Campo Sanchez, A., Sottile, F., & Teitler, Z. (2015). The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics, 24(3), 261–269. https://doi.org/10.1080/10586458.2014.980044
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova, A., & Rudas, T. (2015). Iterative scaling in curved exponential families. Scandinavian Journal of Statistics, 42(3), 832–847. https://doi.org/10.1111/sjos.12139
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications